# SDR DALA2016050203518

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS DOUBLER REPAIR ON FWD FUSELAGE SKIN BS 133 LONG 15L AT FWD FUSELAGE.  REPAIRED IAW ETI-88-16-187, REV 1 AND ER/A 545154-14, REV ORIGINAL.
